Advertisement

Mathematische Annalen

, Volume 215, Issue 3, pp 197–201 | Cite as

Isometric immersions with the same Gauss map

  • Kinetsu Abe
  • Joseph Erbacher
Article

Keywords

Isometric Immersion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abe, K.: On a class of Kahlerian hypersurfaces ofR 2n+1 (to appear)Google Scholar
  2. 2.
    Aronszajn, N.: A unique continuation theorem for solutions for elliptic partial differential equations or inequalities of second order. J. Math. Pures et Appl.36, 235–249 (1957)Google Scholar
  3. 3.
    Cheeger, J., Gromoll, D.: The splitting theorem for manifolds of non-negative Ricci curvature. J. Diff. Geom.6, 119–128 (1971)Google Scholar
  4. 4.
    Darboux, G.: Leçons sur la théorie generale des surfaces, Vol. 1. Paris: Gauthier-Villars 1913Google Scholar
  5. 5.
    Kobayashi, S., Nomizu, K.: Foundations of differential geometry, Vol. II. New York: Interscience Publishers 1969Google Scholar
  6. 6.
    Mizohata, S.: Theory of partial differential equations. Cambridge Univ. Press 1973Google Scholar
  7. 7.
    Protter, M.: Unique continuation for elliptic equations. Trans. Amer. Math. Soc.95, 81–91 (1960)Google Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Kinetsu Abe
    • 1
  • Joseph Erbacher
    • 1
  1. 1.Department of MathematicsThe University of ConnecticutStorrsUSA

Personalised recommendations